# SDR 9500469945

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN ATTACH FITTINGS FS 996 AT LONGERONS 27R, 24L, AND AT INTERCOSTAL BETWEEN LONGERON 27L AND 28L.  REPLACED ALL FITTINGS PER SRM 51-30.
